Hi I have given venlafaxine 150 mg in morning and quetiapine 200 mg with venlafaxine 75 mg. After 3 months I was given new medication aripiprazole 10 mg and venlafaxine 150 mg with quetiapine 200 mg at night. I am asking a question is this right medication or not.
Ask Free Question
You are being treated for a rather serious condition and treatment may be long-term. But because you are young, the prognosis is good if you cooperate and combine medication with therapy. You need to give medication some time to determine its full impact. So keep a careful vigil on any untoward symptoms and inform your doctor and therapist at once. In therapy, you will learn coping skills and techniques to handle the daily challenges you will face. There are certain adaptations that will suit you during the elation phase and there are certain behaviors that are required during the depressed phases. In the meantime, you can do certain things that will give you benefits anyway. Emotional therapy will alleviate a lot of the problems faced in this condition because it is a mood disorder. You need to particularly look at your levels of anger and fear both for its reasonableness and to express it in an appropriate manner. I suspect that much of this anger and fear may have origins in early childhood that you may never be aware of now. Talk to your parents and explore that angle. This information will help the counselor too. Also, you will need to check whether there is any genetic factor involved. You must exercise regularly, eat healthily and sleep normally too. If your motivation and cooperation are good much can be achieved. You must have a time-structured schedule filled with interesting and reasonable activities and it must be monitored for compliance and delivery. The reason I say this is that many times you will be inclined to have grandiose notions and confidently believe that you can do without the medication. This will set you back many months in the treatment and delay and sabotage the recovery: forewarned you are forearmed. If this combination of medication with therapy is maintained for at least three years without any episodes or breakdowns, it is possible to taper the medication in consonance with the doctor.
Ask Free Question
First, we need to be sure of diagnosis before commenting on medications. But, at the outset. Does'nt make sense giving antipsychotics and antidepressants considering the doses in which they have been prescribed.
Take help from the best doctors
Ask a free question
Get FREE multiple opinions from Doctors